MAUDE Adverse Event Report: KARL STORZ SE & CO. KG PRISMATIC LIGHT DEFLECTOR

KARL STORZ SE & CO. KG PRISMATIC LIGHT DEFLECTOR
Model Number 10101JA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident was deemed as an "adverse event".However we failed to file the importer medwatch, and therefore will submit the importer medwatch now retrospectively.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during a case on april-26-2024, the spring connector piece on the prismatic light deflector came apart and the 3 components had to be retrieved from the patient.No patient injury was reported.However it prolonged the case and they had to do an x-ray check on the patient to confirm they have retrieved all of the broken pieces from the patient.

Brand Name
PRISMATIC LIGHT DEFLECTOR
Common Device Name
PRISMATIC LIGHT DEFLECTOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
MDR Report Key19785992
Report Number2020550-2024-00146
Device Sequence Number8068544
Product Code EOQ
UDI-Device Identifier04048551045268
UDI-Public4048551045268
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
Report Date (Section F) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10101JA
Device Catalogue Number10101JA
Device Lot NumberWZ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/29/2024
Event Location Hospital
Date Report to Manufacturer07/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown